# SDR QXEA200602070

- Difficulty date: August 14, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 11,637 hours, 8,393 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 5013642
- Part serial: AUG040953
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 3,692 hours, 2,525 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT PULLS TO THE LT ON BRAKE APPLICATION. IB BRAKE ON LT SIDE SHOWS A TEMP OF 7, AND OB BRAKE SHOWS A TEMP OF 5. MAINTENANCE REPLACED THE NR 2 BRAKE ASSEMBLY. OPERATIONAL AND TAXI CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
